# SDR UALA2012032601914

- Difficulty date: March 25, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 70,219 hours, 26,391 cycles
- Engine: Pwa PW2037
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Seatbelt Sign
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RETURN TO SEAT LIGHT INOPERATIVE AT 1L.  RELAMPED FASTEN SEAT BELT SIGN AT DOOR 1L, CHECKED OKAY.
